Homeopathic remedies
 

homeopathy introAbout Homeopathics
Homeopathy Forum
homeopathic remedy finder Remedy Finder Apphomeopathic remedy store Homeopathic Remedy Store
Homeopathy Forum Home

 

 

Remedies:

Causticum: $6.50WHP 50 30C Remedies Kit: $124.99

 

Homeopathy and Health Forum

Causticum 200 agravation

I had 2 doses caust 30 on 13th, another dose on 15th.

Had one dose of causticum 200 last night (18th).

Now I have my heart beating fast in my stomach/palpitation and nausea, pressure in my stomach, some anxiety, dry mouth.

How long until causticum symtomps wear off?


.
[message edited by cristtt5 on Mon, 19 Oct 2015 03:52:54 UTC]
[message edited by cristtt5 on Mon, 19 Oct 2015 03:55:03 UTC]
 
  cristtt5 on 2015-10-19

This is an internet forum. Posts are not from medical professionals.
This thread continues beneath the following ad.
Duration of action for causticum is around 50 days. However, as evident from your post, 3 doses of caust (2 doses of 30 and 1 dose of 200) cannot bring the proving symptoms. There must be something else which has triggered palpitatin and nausea.

However, if you still think, its caust, you may take a single dose of sepia 200 and wait for a day, then post update.

Regards,
Mani

 
mani_jee 2 years ago

Thank you for your quick reply.

I managed to handle the aggravation with causticum 9ch in a glass and refill for glass 3. I feel better now.

I had causticum because I knew it was good for my hips joint pain upon movement. I play soccer one a week and my hip joints ache. It also helps a lot with my cold intolerance because I saw improvements.

I also hoped will help with my old issues below:


Something short about me(male 35):
- panick attacks out of nowhere.
- OCD (sometimes)
- Hypochondriac
- Claustrophobic.
- Fear death.
- Fear heights.
- Sympathetic.
- All symptoms improve after having a meal.
- Fear of unknown.
- anxiety mostly nights.
- intolerance to alcohol. It makes me anxious.
- Intolerance to cold (sometimes anxiety after being chill). Improved after causticum.

I also had on
18th September Calcare carb 30,
19th Sep. calc carb 200,
26th sept. calc carb 200
6th October calc carb 200.

After first doses I felt very good.

After last dose I haven't felt very well.

I had Calcarea Carbonica because I was very sure it was my Constitution.


No I feel a little dizzy.



Thank you

Cris
[message edited by cristtt5 on Mon, 19 Oct 2015 06:52:53 UTC]
[message edited by cristtt5 on Mon, 19 Oct 2015 06:53:50 UTC]

 
cristtt5 2 years ago

If you are feeling better after causticum 9ch, then I believe there is no need for sepia.

From your post, I can understand that you have good study / knowledge of homeopathy.

Wish you all the best.

Best regards,
Nauman

 
mani_jee 2 years ago

No. I just read a lot.

Any help will be appreciated.


I am still feeling dizzy.


Thanks

Cris

 
cristtt5 2 years ago

This thread continues beneath the following ad.
I am still having the palpitation.

The same palpitation I was having 1 year ago.


Do you think sepia will handle it?

 
cristtt5 2 years ago

From your previous records, it seems that you are taking too many remedies. Each time you read a remedy, you match it with your symptoms, then you start with 30 (a few doses) and then going up 200, then there is aggravation and you change the remedy.

You are getting oversensitive to homeopathic remedies. The palpitation you mentioned might be the cause of taking too many remedies.

I am really sorry to say that, at this stage i wont be very much helpful to you.

Best regards,

 
mani_jee 2 years ago

I think you are right. During last year I had lots of remedies.



What should I do at this stage?

 
cristtt5 2 years ago

But why this sensitivity?

Thanks.

 
cristtt5 2 years ago

This thread continues beneath the following ad.
My sincere suggestion would be to:

1. Stop taking any further remedies
2. Stop studying homeopathy

The more you'll read homeopathy, the more you will get confused; more you'll self prescribe and more you'll suffer.

At this stage, any remedy (best selected) would aggravate, so it is advisable to stop from taking any further remedy(ies).

Best regards,

 
mani_jee 2 years ago

This isn't a reply from homeopathic point of view.

But thanks for your time and help, anyway.

Cris

 
cristtt5 2 years ago

Post Reply To post a reply, you must first LOG ON or Register

 

Popular topics: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.

Page produced in 1 seconds